Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Difference properties for continuity and Riemann integrability on locally compact groups
HTML articles powered by AMS MathViewer

by F. W. Carroll PDF
Trans. Amer. Math. Soc. 102 (1962), 284-292 Request permission
  • N. Bourbaki, Eléments de mathématique. XIII. Première partie: Les structures fondamentales de l’analyse. Livre VI: Intégration. Chapitre I: Inégalités de convexité. Chapitre II: Espaces de Riesz. Chapitre III: Mesures sur les espaces localement compacts. Chapitre IV: Prolongement d’une mesure; espaces $L^p$, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 1175, Hermann & Cie, Paris, 1952 (French). MR 0054691
  • N. G. de Bruijn, Functions whose differences belong to a given class, Nieuw Arch. Wiskunde (2) 23 (1951), 194–218. MR 0043870
  • N. G. de Bruijn, A difference property for Riemann integrable functions and for some similar classes of functions, Nederl. Akad. Wetensch. Proc. Ser. A. 55 = Indagationes Math. 14 (1952), 145–151. MR 0047120
  • Irving Kaplansky, Infinite abelian groups, University of Michigan Press, Ann Arbor, 1954. MR 0065561
  • John L. Kelley, General topology, D. Van Nostrand Co., Inc., Toronto-New York-London, 1955. MR 0070144
  • J. H. B. Kemperman, A general functional equation, Trans. Amer. Math. Soc. 86 (1957), 28–56. MR 94610, DOI 10.1090/S0002-9947-1957-0094610-0
  • L. S. Pontrjagin, Topologische Gruppen. 2, B. G. Teubner Verlagsgesellschaft, Leipzig, 1958 (German). MR 0097456
  • A. Weil, L’intégration dans les groupes topologiques et ses applications, Actualités Sci. Ind. No. 869-1145, Hermann, Paris, 1953, p. 110.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 39.10, 22.60
  • Retrieve articles in all journals with MSC: 39.10, 22.60
Additional Information
  • © Copyright 1962 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 102 (1962), 284-292
  • MSC: Primary 39.10; Secondary 22.60
  • DOI:
  • MathSciNet review: 0133612